Skip to main content Accessibility help
×
×
Home

The tree property and the failure of the Singular Cardinal Hypothesis at ℵω2

  • Dima Sinapova (a1)
Abstract

We show that given ω many supercompact cardinals, there is a generic extension in which the tree property holds at ℵω2+ 1 and the SCH fails at ℵω2.

Copyright
References
Hide All
[1]Baumgartner, James, Foreman, Matthew, and Spinas, Otmar, The spectrum of the Λ-invariant of a bilinear space, Journal of Algebra, vol. 189 (1997), no. 2, pp. 406418.
[2]Cummings, James and Foreman, Matthew, Diagonal Prikry extensions, this Journal, vol. 75 (2010), no. 4, pp. 13831402.
[3]Cummings, James, Foreman, Matthew, and Magidor, Menachem, Squares, scales and stationary reflection, Journal of Mathematical Logic, vol. 1 (2001), pp. 3598.
[4]Cummings, James, Foreman, Matthew, and Magidor, Menachem, Canonical structure in the universe of set theory 1, Annals of Pure and Applied Logic, vol. 129 (2004), no. 1–3, pp. 211243.
[5]Cummings, James, Foreman, Matthew, and Magidor, Menachem, Canonical structure in the universe of set theory II, Annals of Pure and Applied Logic, vol. 142 (2006), no. 1–3, pp. 5575.
[6]Gitik, Moti and Sharon, Assaf, On SCH and the approachability property, Proceedings of the American Mathematical Society, vol. 136 (2008), pp. 311320.
[7]Jech, Thomas, Set theory, Springer Monographs in Mathematics, Springer-Verlag, 2003.
[8]Magidor, Menachem, Reflecting stationary sets, this Journal, vol. 47 (1982), no. 4, pp. 755771.
[9]Magidor, Menachem and Shelah, Saharon, The tree property at successors of singular cardinals, Archive for Mathematical Logic, vol. 35 (1996), no. 5-6, pp. 385404.
[10]Neeman, Itay, Aronszajn trees and the failure of the singular cardinal hypothesis, Journal of Mathematical Logic, vol. 9 (2009), pp. 139157.
[11]Shelah, Saharon, Cardinal arithmetic, Oxford Logic Guides, vol. 29, Oxford University Press, 1994.
[12]Solovay, Robert M., Strongly compact cardinals and the GCH, Proceedings of the Tarski Symposium (Proc. Sympos. Pure Math., Univ. California, Berkeley, Calif., 1971), American Mathematical Society, 1974, pp. 365372.
[13] Spencer Unger, preprint.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

The Journal of Symbolic Logic
  • ISSN: 0022-4812
  • EISSN: 1943-5886
  • URL: /core/journals/journal-of-symbolic-logic
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed